MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638R
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 12/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that immediately following implant of this annuloplasty ring in the mitral position, this device was explanted and replaced with a mitral valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this annuloplasty ring (pli 20) was replaced due to residual regurgitation.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6332455
Report Number2025587-2017-00253
Device Sequence Number16546915
Product Code KRH
UDI-Device Identifier00613994758613
UDI-Public00613994758613
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2018
Device Model Number638R
Device Catalogue Number638RL26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2017
Supplement Date Received by ManufacturerNot provided
03/15/2017
Initial Report FDA Received Date02/15/2017
Supplement Report FDA Received Date03/21/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR